# SDR R61A201402060208

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 6,393 hours, 6,061 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING LIGHT ILLUMINATED AND R1 DOOR SHOWED OPEN ON MFD. PRESSURIZATION WAS NORMAL AND DOOR APPEARED LOCKED AND SECURE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND FOUND THE R1 DOOR SENSOR OUT OF RIG.  MAINTENANCE ADJUSTED THE EMERGENCY EXIT DOOR SENSOR AND CORRECTED DOOR SENSOR IMPEDANCE IN THE PSEU IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
